# SDR SWAA2016071954027

- Difficulty date: June 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM UPPER SURFACE CORRODED AT BS 986.5, LBL 46.   REPAIRED THE FLOORBEAM IAW EA AND ER.
